On discontinuous elliptic problems involving the fractional $p$-Laplacian in $\mathbb R^{N}$
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1869-1889
https://doi.org/10.4134/BKMS.b171131
Published online November 1, 2018
In Hyoun Kim, Yun-Ho Kim, Kisoeb Park
Incheon National University, Sangmyung University, Incheon National University
Abstract : We are concerned with the following fractional $p$-Laplacian inclusion: \begin{equation*} (-\Delta)_p^su+V(x)|u|^{p-2}u\in \lambda[\underline{f}(x,u(x)),\, \overline{f}(x,u(x))] \quad \rm{in} \ \ \mathbb R^{N}, \end{equation*} where $(-\Delta)_p^s$ is the fractional $p$-Laplacian operator, $0
Keywords : fractional $p$-Laplacian, weak solution, critical point, degree theory
MSC numbers : 35R11, 35J60, 47H11
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd